# SDR DALA13037343137

- Difficulty date: August 1, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 30,880 hours, 16,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN BETWEEN FR 69 & 70 RT SHEAR PLATE SUPPORT CORRODED.  REMOVED CORROSION,  NO ESTABLISHED LIMITS IAW SRM 53-41-14.  R & R SUPPORT IAW SRM 51-42-11.
